hi i just found this site after none stop searching for some help and answers . i am praying someone here might be able to give me some advice . 7 months ago i was having right sided overy pain first day of my period to the point i could not move and was going dizzy and faint this normally lasted about 2 days then the rest was not so bad apart from very heavy bleeding and clots . strange thing is everything as changed . since these 7 months i have been having alot of pelvic pain and periods lasting longer but now the pain seems to be almost everyday and seems to move around also i bleed between periods and after sex . the pain is now becoming strong in my left side and lower pelvis also backache .. sometimes it hurts after passing urine and opening bowels ..this pain wakes me in the night and is getting me down so much now suffering from tiredness and stress because of this . doctor as carried out some tests last week waiting for some results on that urine was fine so no bladder infection . also i have noticed now that ibs is kicking in on top of all this ..i am hoping that someone might have an idea here ..the pelvic pain is never in the same place it moves lower pelvic which feels sore and deep then moves to left side .. doctor gave me a pelvic exam and said he thinks it might be a left side tube infection again antibioctics . they have not helped me in the slightest in fact i think they made my pain worse ..sometimes after passing motions i see little spot in urine depends if im consipated " sorry for the to much info bit " but im really needing some help on this .. my periods now seem to go on for longer and bleeding in between .. the next period from ***l is not far away it makes this pain so much worse i am thinking of asking my doctor if he can stop it coming ..hoping to hear from someone soon cant take this nomore sending me crazy ..Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?